View Full Version : Is this normal on Concerta?


tppd91
10-01-17, 05:11 PM
Hello!

I had been taking Ritalin over the past three years (from age 22 to 25), but lately government decided it's not suitable to use for those who are over 25.

My doctor prescribed me Concerta 18 mg for the first month, he said it'd be the starting dosage. It was better than Ritalin and there was no side effects at all.

After one month, he upped my dosage to 36 mg. I'm on the tenth day and I don't experience euphoria anymore, still no side effects like comedown or something.

I also don't feel the "speed" feeling it used to give for the first few hours (I'm talking about Concerta 18mg) but I think I can function properly while working.

It's like there's something inside me and it's using the drugs :lol:

Is this normal?

Worriedoldie
01-18-18, 04:54 AM
What you describe, I wish I had... I started IR in october and was moved to Concerta in december because of the extreme ups and downs, I couldn't taper the 3 doses across the day, because they wore off so fast.
But at the moment, Concerta is giving me night time crashes, and even this morning, I was in a state of distress after taking the morning dose. As we speak, I've called in sick at work because I couldn't make myself go due to my state of mind.

What I'm trying to say... is that while you notice the "speedy" feeling and it's not always a bad feeling, I would much rather have feeling that is less extreme across the day, than feeling pepped and then crash at night.

So hand on to that... to me it sounds like you hit the magic spot in terms of dose. Time will tell...

Fuzzy12
01-18-18, 04:58 AM
Yes it's normal and in terms of treatment that's the ideal you'd be aiming for. The euphoria is just a side effect just like the crashes. It's normal for it to wear off.